MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP FIXED REF FEM SIZER; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY INTERNATIONAL LTD - 8010379 SIGMA HP FIXED REF FEM SIZER; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950501263
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an instrument demo with the surgeon, the femoral sizer was noted to be bent and damaged.

Brand Name
SIGMA HP FIXED REF FEM SIZER
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8235242
Report Number1818910-2019-80407
Device Sequence Number19237750
Product Code HWT
UDI-Device Identifier10603295225669
UDI-Public10603295225669
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501263
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1